Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 5, NWS Fort Worth, TX

March 7, 201112 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Mar 7, 2011, 1:41 PM CST for 12 counties in Texas. It took effect at Mar 8, 2011, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 7, 2011, 1:41 PM CST (19:41 UTC)
In effect from
Mar 8, 2011, 12:00 PM CST
Expired
Mar 8, 2011, 6:00 PM CST
In force
6 hr
Issued by
NWS Fort Worth, TX

Counties Comanche County, TX, Eastland County, TX, Erath County, TX, Hood County, TX, Jack County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 86 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

269 
WWUS84 KFWD 071941
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
141 PM CST MON MAR 7 2011

...RED FLAG WARNING ISSUED FOR WESTERN NORTH TEXAS...

.CRITICAL FIRE DANGER CONDITIONS EXPECTED ALONG AND WEST OF A LINE FROM
BOWIE TO GLEN ROSE TO COMANCHE. TUESDAY AFTERNOON BEHIND THE DRY
LINE SOUTHWEST WINDS WILL GUST TO 25 MPH WITH TEMPERATURES IN THE
80S AND RELATIVE HUMIDITIES IN THE TEENS.

TXZ142>144-072045-
/O.CAN.KFWD.FW.A.0003.110308T1800Z-110309T0100Z/
MILLS-HAMILTON-BOSQUE-
141 PM CST MON MAR 7 2011

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE FIRE
WEATHER WATCH. 

CRITICAL FIRE DANGER CONDITIONS ARE NOT EXPECTED TO AFFECT
MILLS...HAMILTON...AND BOSQUE COUNTIES. A RED FLAG WARNING HAS
BEEN ISSUED FOR COUNTIES TO THE NORTHWEST.

$$

TXZ091-100>102-115>117-129>132-141-080400-
/O.UPG.KFWD.FW.A.0003.110308T1800Z-110309T0100Z/
/O.NEW.KFWD.FW.W.0005.110308T1800Z-110309T0000Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-
141 PM CST MON MAR 7 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

CRITICAL FIRE DANGER CONDITIONS EXPECTED ALONG AND WEST OF A LINE FROM
BOWIE TO GLEN ROSE TO COMANCHE. TUESDAY AFTERNOON BEHIND THE DRY
LINE SOUTHWEST WINDS WILL GUST TO 25 MPH WITH TEMPERATURES IN THE
80S AND RELATIVE HUMIDITIES IN THE TEENS. EXERCISE CAUTION...DO
NOT BURN OR WELD OUTSIDE TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
4 follow-up statements
430 
WWUS84 KFWD 080356
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
956 PM CST MON MAR 7 2011

...RED FLAG WARNING ISSUED FOR WESTERN NORTH TEXAS...

.CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY AFTERNOON ALONG
AND WEST OF A LINE FROM BOWIE TO GLEN ROSE TO COMANCHE. SOUTHWEST
WINDS WILL GUST TO 25 MPH TUESDAY AFTERNOON BEHIND AN EASTWARD
MOVING DRYLINE. AFTER THE DRYLINE PASSES...TEMPERATURES WILL WARM
INTO THE 80S AND RELATIVE HUMIDITIES WILL FALL INTO THE TEENS.

TXZ091-100>102-115>117-129>132-141-081200-
/O.CON.KFWD.FW.W.0005.110308T1800Z-110309T0000Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-
956 PM CST MON MAR 7 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CST
TUESDAY...

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY AFTERNOON ALONG
AND WEST OF A LINE FROM BOWIE TO GLEN ROSE TO COMANCHE. SOUTHWEST
WINDS WILL GUST TO 25 MPH TUESDAY AFTERNOON BEHIND AN EASTWARD
MOVING DRYLINE. AFTER THE DRYLINE PASSES...TEMPERATURES WILL WARM
INTO THE 80S AND RELATIVE HUMIDITIES WILL FALL INTO THE TEENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
274 
WWUS84 KFWD 081004
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
404 AM CST TUE MAR 8 2011

...RED FLAG WARNING IN EFFECT FOR LOCATIONS ALONG AND WEST OF A
BOWIE TO GLEN ROSE TO COMANCHE LINE...

.CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON
ALONG AND WEST OF A LINE FROM BOWIE TO GLEN ROSE TO COMANCHE.
WEST AND SOUTHWEST WINDS WILL GUST TO 25 MPH BEHIND AN EASTWARD
MOVING DRYLINE. AFTER THE DRYLINE PASSES...TEMPERATURES WILL WARM
INTO THE 80S AND RELATIVE HUMIDITIES WILL FALL INTO THE TEENS.

TXZ091-100>102-115>117-129>132-141-081800-
/O.CON.KFWD.FW.W.0005.110308T1800Z-110309T0000Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-
404 AM CST TUE MAR 8 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING. 

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BEHIND A DRYLINE
THIS AFTERNOON. STRONG AND GUSTY WEST AND SOUTHWEST WINDS WILL
OCCUR WITH RELATIVE HUMIDITIES IN THE TEENS. IN ADDITION...VERY
WARM TEMPERATURES IN THE 80S WILL CONTRIBUTE TO DANGEROUS FIRE
WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

82/JLD
523 
WWUS84 KFWD 081618
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 AM CST TUE MAR 8 2011

...RED FLAG WARNING REMAINS IN EFFECT FOR LOCATIONS ALONG AND
WEST OF A JACKSBORO TO GLEN ROSE TO COMANCHE LINE...

.CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON
ALONG AND WEST OF A LINE FROM BOWIE TO STEPHENVILLE TO COMANCHE.
WEST AND SOUTHWEST WINDS WILL OCCASIONALLY GUST TO 25 MPH BEHIND
AN EASTWARD MOVING DRY LINE. AFTER THE DRY LINE
PASSES...TEMPERATURES WILL WARM INTO THE 80S AND RELATIVE
HUMIDITIES WILL FALL INTO THE TEENS.

TXZ091-102-117-131-132-081730-
/O.CAN.KFWD.FW.W.0005.110308T1800Z-110309T0000Z/
MONTAGUE-WISE-PARKER-HOOD-SOMERVELL-
1018 AM CST TUE MAR 8 2011

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE RED
FLAG WARNING. 

WIND SPEEDS ARE FORECAST TO BE BELOW RED FLAG CRITERIA THIS
AFTERNOON...AND THE EASTERN ROW OF COUNTIES HAS BEEN TRIMMED.

$$

TXZ100-101-115-116-129-130-141-090000-
/O.CON.KFWD.FW.W.0005.110308T1800Z-110309T0000Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-
1018 AM CST TUE MAR 8 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON
ALONG AND WEST OF A LINE FROM BOWIE TO STEPHENVILLE TO COMANCHE.
WEST AND SOUTHWEST WINDS WILL OCCASIONALLY GUST TO 25 MPH BEHIND
AN EASTWARD MOVING DRY LINE. AFTER THE DRY LINE
PASSES...TEMPERATURES WILL WARM INTO THE 80S AND RELATIVE
HUMIDITIES WILL FALL INTO THE TEENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
314 
WWUS84 KFWD 082354
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CST TUE MAR 8 2011

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...


.THE GUSTY WEST AND NORTHWEST WINDS WILL START TO DECREASE THIS
EVENING AND RELATIVE HUMIDITIES WILL SLOWLY INCREASE. THUS THE
RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM.

TXZ100-101-115-116-129-130-141-090100-
/O.EXP.KFWD.FW.W.0005.000000T0000Z-110309T0000Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-
554 PM CST TUE MAR 8 2011

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING. 

THE GUSTY WEST AND NORTHWEST WINDS WILL START TO DECREASE THIS
EVENING AND RELATIVE HUMIDITIES WILL SLOWLY INCREASE. THUS THE
RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Mar 7, 11:37 AM CST, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 7, 11:37 AM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1137 AM CST MON MAR 7 2011

.AVIATION...
MVFR CIGS EXPECTED TO CONTINUE THROUGH EARLY TO MID AFTERNOON BUT
SHOULD LIFT TO VFR CIGS WITH ADDITIONAL HEATING. EXPECT CIGS TO
FALL BACK TO MVFR LATER THIS EVENING AND REMAIN THERE THROUGH
TOMORROW MORNING. GUIDANCE IS INDICATING THREAT FOR IFR TONIGHT
BUT WILL KEEP THINGS MVFR DUE TO STRONG SOUTHERLY WINDS IN THE LOW
LEVELS WHICH CAN KEEP THINGS MORE MIXED...BUT THIS IS CERTAINLY
SOMETHING THAT MAY NEED TO BE REVISITED IN LATER FORECASTS. SOUTH
WINDS WILL CONTINUE NEAR 15-20KT THROUGH THE PERIOD WITH SOME
HIGHER GUSTS POSSIBLE. SOME LIGHT SHOWERS POSSIBLE EARLY TUESDAY
MORNING...BUT ANY IMPACTS SHOULD BE MINIMAL AND WILL NOT MENTION
IN TAFS. OTHERWISE DRY LINE SHOULD REACH METROPLEX TAF SITES MID
AFTERNOON TUESDAY AND EXPECT ANY CONVECTION TO BE EAST OF THE
REGION. WINDS WILL VEER TO SW BEHIND DRY LINE. TR.92

&&

.PREV DISCUSSION... /ISSUED 407 AM CST MON MAR 7 2011/
NORTH TEXAS WILL BE UNDERNEATH FAST/WNW ZONAL FLOW ALOFT TODAY
WITH SPORADIC MID/HIGH CLOUDS STREAMING OVERHEAD. A FEW PEEKS OF
SUNSHINE MAY BE HAD BY AFTERNOON. ONGOING LOW LEVEL WAA AND BREEZY
S/SE WINDS WILL RESULT IN A WARMER DAY TODAY. FIRE WEATHER WILL BE
ELEVATED ACROSS FAR WESTERN COUNTIES THIS AFTERNOON HAS HIGHS RISE
INTO THE LOWER 70S...WITH LOW HUMIDITY VALUES AND GUSTY SOUTH
WINDS. WE HAVE ISSUED A GRASS FIRE DANGER STATEMENT FOR THOSE FAR
WESTERN COUNTIES TODAY. LOWS TONIGHT WILL BE WARMER AND MAINLY IN
THE 50S...AS 35 TO 45 KT LLJ IN ADVANCE OF OUR NEXT STORM SYSTEM
INDUCES LOW LEVEL STRATUS ACROSS THE MAJORITY OF THE AREA WITH
CONTINUING BRISK SOUTHEAST WINDS.

OUR NEXT STORM SYSTEM OF INTEREST CAN BE SEEN ON WATER VAPOR
IMAGERY CURRENTLY ENTERING CALIFORNIA/OREGON. MODELS WANT TO
DEEPEN THIS ENERGY ACROSS THE ROCKIES LATER TODAY INTO TONIGHT.
WITH GULF OF MEXICO OPEN TONIGHT...WE EXPECT SURFACE DEW POINTS TO
RECOVER INTO THE 50S...AND POSSIBLY LOWER 60S TUESDAY MORNING
ACROSS OUR CENTRAL AND EASTERN COUNTIES. OUR UPPER DISTURBANCE
WILL LIFT OVER THE CENTRAL/SOUTHERN PLAINS DURING THE DAY TUESDAY
WITH SOME DIFFERENCES AMONGST MODELS ON STRENGTH/TRACK...WITH THE
GFS FURTHEST SOUTH...ECMWF FURTHEST NORTH...AND THE NAM12 IN
BETWEEN. WITH THIS IN MIND...WE'LL BE FOLLOWING THE NAM12 COMPROMISE
SOLUTION...CONSIDERING ITS BETTER HANDLING OF LOW LEVELS WITH
REGARD TO FRONTS AND DRYLINES. THE GFS ALWAYS HAS A TOO FAST BIAS
WITH DEEPENING DRYLINES THIS TIME OF YEAR. BY MID-LATE AFTERNOON
TUESDAY...THE DRYLINE WILL DEEPEN AND PUSH THROUGH WESTERN
COUNTIES AND TOWARD I-35...AS ORTHOGONAL FLOW ALOFT OCCURS JUST
SOUTH OF OUR STRONG UPPER DISTURBANCE MOVING OVER KS/OK.

20-30 KT 0-1KM SOUTH-SOUTHWEST BULK SHEAR AND WESTERLY 60-70KT
0-6KM WILL COINCIDE WITH 1000-1500 J/KG SURFACE-BASED INSTABILITY
AND STEEP LAPSE RATS ALOFT NEAR 7 DEG C/KM. THIS WILL SET UP A
BRIEF WINDOW FOR DISCRETE SUPERCELL THUNDERSTORMS ACROSS NORTHEAST
PARTS OF NORTH TEXAS WHERE CAPPING INVERSION SHOULD BREAK FIRST
IN CLOSER VICINITY TO OUR DISTURBANCE AND ASSOCIATED LARGE-SCALE
ASCENT. THE ONE WILD CARD IN THE SET UP FOR SEVERE WEATHER WILL BE
THE DEPTH OF CRITICAL MOISTURE IN THE 850-700 MB LAYER TO SUSTAIN
DEEP CONVECTION WITH SUCH STRONG WIND SHEAR IN PLACE. MEANWHILE...
VERY DRY AND GUSTY CONDITIONS BEHIND THE DRYLINE OVER WESTERN NORTH
TEXAS WILL RESULT IN SUBSTANTIAL FIRE WEATHER CONDITIONS AND WE
HAVE ISSUED A FIRE WEATHER WATCH TUESDAY AFTERNOON FOR WESTERN
NORTH TEXAS/SEE ADVISORY LINE BELOW FOR DETAILS/. STORM MODE
SHOULD EVOLVE MORE INTO A QUASI-LINEAR MODE OR A SQUALL LINE BY
MID EVENING TUESDAY ACROSS OUR FAR EASTERN COUNTIES. THIS LINEAR
COMPLEX OF STORMS WILL SHIFT RAPIDLY EAST OUT OF NORTH TEXAS BY OR
SHORTLY AFTER MIDNIGHT WEDNESDAY MORNING...A COLD FRONT OVERTAKES
THE DRYLINE.

BRISK AND COOLER CONDITIONS OCCUR WEDNESDAY...THEN WINDS SHOULD
GRADUALLY SETTLE WITH HIGH PRESSURE SETTLING IN THURSDAY MORNING
UNDER MOSTLY CLEAR SKIES. WE REPEAT THE TRANSITION PROCESS
THURSDAY INTO FRIDAY WITH SOUTH WINDS RETURNING AND WARMER
TEMPERATURES ONCE AGAIN WITH RIDGING ALOFT. IT APPEARS NOW THAT
NEXT WEAK COLD FRONT MAY ONLY GRAZE THE RED RIVER VALLEY FRIDAY
NIGHT AND SATURDAY...THUS WE ARE ADVERTISING WARMER TEMPERATURES
SATURDAY THAN IN PREVIOUSLY FORECASTS. LOW CHANCES FOR SHOWERS AND
THUNDERSTORMS HAVE BEEN MAINTAINED SUNDAY NIGHT AND EARLY NEXT
WEEK...THOUGH MODELS HAVE VARYING SOLUTIONS ON STORM TRACK AND
STRENGTH DAY 7 AND BEYOND. FOR NOW...WE WILL REMAINED FOCUSED ON
SHORT TERM CHALLENGES WITH TUESDAY'S SYSTEM.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  58  79  43  63 /   0  10  20  20   0
WACO, TX              70  59  81  43  67 /   0  10  20  10   0
PARIS, TX             65  52  70  42  60 /   0  10  50  70  10
DENTON, TX            67  57  81  40  62 /   0  10  20  30   0
MCKINNEY, TX          66  55  77  41  62 /   0  10  30  40   0
DALLAS, TX            67  59  78  44  63 /   0  10  20  30   0
TERRELL, TX           66  57  76  44  63 /   0  10  30  40   0
CORSICANA, TX         68  57  78  45  65 /   0  10  20  30   0
TEMPLE, TX            71  59  79  45  68 /   0  10  10  10   0
MINERAL WELLS, TX     73  54  84  37  63 /   0  10  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR TXZ091-100>102-115>117-129>132-141>144.

&&
Hazardous weather outlook, Mar 7, 4:30 AM CST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
430 AM CST MON MAR 7 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
430 AM CST MON MAR 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND
EARLY EVENING ALONG AND WEST OF A LINE FROM GOLDTHWAITE TO
JACKSBORO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY AFTERNOON AND
EVENING FOR MOST OF THE AREA WEST OF INTERSTATE 35.

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON AND NIGHT
ALONG AND EAST OF A LINE FROM BOWIE TO FORT WORTH TO TEMPLE. THERE
IS A POSSIBILITY OF SEVERE THUNDERSTORMS MAINLY EAST OF INTERSTATE
35...BUT THE HIGHEST THREAT FOR SEVERE STORMS WILL BE NORTHEAST OF
A LINE FROM GAINESVILLE TO ATHENS. FREQUENT CLOUD TO GROUND
LIGHTNING...LARGE HAIL...AND DAMAGING WINDS WILL BE THE MAIN
THREATS. THE TORNADO THREAT IS LOW AT THIS TIME BUT CANNOT BE
RULED OUT.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT BUT WILL
LIKELY BE NEEDED TUESDAY AFTERNOON AND NIGHT ALONG AND EAST OF
INTERSTATE 35.

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 4:18 AM CSTFire Weather WatchFWDBosque, Comanche, Eastland, Erath, Hamilton, Hood and 9 more9 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.